MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Codes Break (1069); High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) review of the device ecog and lead impedance confirmed that the ecog data are suggestive of a potential lead break.
 
Event or Problem Description
A change in the signals for the depth lead connected to port 1 of the rns neurostimulator was noticed on (b)(6) 2017.The treating center reported that the patient had a post-ictal altercation on (b)(6) 2017 in which the patient's head hit the ground.On (b)(6) 2018, detection was disabled on the depth lead connected to port 1.During a routine neurostimulator replacement on (b)(6) 2019, the lead was removed and a new lead was implanted and connected to the neurostimulator without complications.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key8417451
Report Number3004426659-2019-00007
Device Sequence Number1473605
Product Code PFN
UDI-Device Identifier00855547005045
UDI-Public010085554700504517200508
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberDL-330-10-K
Device Catalogue Number1007605
Device Lot Number23840-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age31 YR